MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT CEM TIBIAL TRAY SZ3; MBT TIBIAL TRAY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US MBT CEM TIBIAL TRAY SZ3; MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Catalog Number 129431130
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the tibia was loosening, after 15 years.There was no surgical delay.Right knee pfc sigma.Additional event information provided by sales.Rep states loosening interface was located at the cement implant.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the device lot number is unknown, therefore a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.

Brand Name
MBT CEM TIBIAL TRAY SZ3
Common Device Name
MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key17940442
Report Number1818910-2023-21064
Device Sequence Number6401464
Product Code NJL
UDI-Device Identifier10603295025603
UDI-Public10603295025603
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number129431130
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/04/2023
Supplement Date Received by Manufacturer11/03/2023
Initial Report FDA Received Date10/16/2023
Supplement Report FDA Received Date11/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BONE CEMENT (MANUFACTURE: PALACOS); PFC*SIGMA A/P P/S TB 10MM,SZ4; PFC*SIGMA/OV/DOME PAT 3PEG,38; SIGMA PS CEM FEM SZ4N R
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale